Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The number of polyhedral (3-connected planar) graphs

Author: A. J. W. Duijvestijn
Journal: Math. Comp. 65 (1996), 1289-1293
MSC (1991): Primary 05C30; Secondary 52B05
MathSciNet review: 1348044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Data is presented on the number of 3-connected planar graphs, isomorphic to the graphs of convex polyhedra, with up to 26 edges. Results have been checked with the the number of rooted c-nets of R.C. Mullin and P.J. Schellenberg and Liu Yanpei.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 05C30, 52B05

Retrieve articles in all journals with MSC (1991): 05C30, 52B05

Additional Information

A. J. W. Duijvestijn
Affiliation: Department of Informatics, Technological University Twente, Enschede, The Netherlands

Keywords: Graph theory, 3-connected graphs, polyhedral graphs
Received by editor(s): February 16, 1995
Article copyright: © Copyright 1996 American Mathematical Society